# SDR ASOA20130911107R

- Difficulty date: September 11, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 22,018 hours, 12,666 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN NR 2 ENGINE FIRE DETECT FAIL MESSAGE IN FLIGHT ON EICAS.  MX REPAIRED CHAFED WIRE TO FIRE LOOP CONNECTOR.  OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
